Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Kähler manifolds with numerically effective Ricci class

Title data

Demailly, Jean-Pierre ; Peternell, Thomas ; Schneider, Michael:
Kähler manifolds with numerically effective Ricci class.
In: Compositio Mathematica. Vol. 89 (1993) Issue 2 . - pp. 217-240.
ISSN 1570-5846

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 08:16
Last Modified: 10 Nov 2020 08:16
URI: https://eref.uni-bayreuth.de/id/eprint/59464